Alert archive / North Carolina / Wind Advisories in 2025
Wind Advisory 3, NWS Raleigh, NC
NWS Raleigh, NC issued this wind advisory at Mar 15, 2025, 2:31 PM EDT for 31 counties in North Carolina. It took effect at Mar 16, 2025, 5:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2025, 2:31 PM EDT (18:31 UTC)
- In effect from
- Mar 16, 2025, 5:00 AM EDT
- Expired
- Mar 16, 2025, 1:58 PM EDT
- In force
- 9 hr
- Issued by
- NWS Raleigh, NC
All 31 counties
Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
491 WWUS72 KRAH 151831 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 231 PM EDT Sat Mar 15 2025 NCZ021>023-038-039-073-074-083-160915- /O.NEW.KRAH.WI.Y.0003.250316T0900Z-250316T1800Z/ Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-Montgomery- Anson- Including the cities of Winston-Salem, High Point, Troy, Polkton, Asheboro, Archdale, Greensboro, Thomasville, Graham, Albemarle, Wadesboro, Mebane, Lexington, and Burlington 231 PM EDT Sat Mar 15 2025 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 2 PM EDT SUNDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Alamance, Anson, Davidson, Forsyth, Guilford, Montgomery, Randolph, and Stanly Counties. * WHEN...From 5 AM to 2 PM EDT Sunday. * IMPACTS...Gusty winds will blow around unsecured outdoor objects. Tree limbs could be blown down and result in scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ007>011-024>028-040>043-075>078-084>086-088-089-160915- /O.NEW.KRAH.WI.Y.0003.250316T1200Z-250317T0000Z/ Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash- Edgecombe-Chatham-Wake-Johnston-Wilson-Moore-Lee-Harnett-Wayne- Richmond-Scotland-Hoke-Cumberland-Sampson- Including the cities of Louisburg, Apex, Clinton, Carrboro, Tarboro, Lillington, Roanoke Rapids, Angier, Laurinburg, Camp Mackall, Raeford, Cary, Smithfield, Dunn, Fayetteville, Henderson, Scotland Neck, Buies Creek, Southern Pines, Hope Mills, Nashville, Ellerbe, Spring Hope, Spring Lake, Princeville, Erwin, Rougemont, Rocky Mount, Goldsboro, Warrenton, Wagram, Selma, Raleigh, Wilson, Rockingham, Franklinton, Pinehurst, Creedmoor, Sanford, Pittsboro, Roxboro, Kittrell, Oxford, Durham, Wake Forest, Clayton, Enfield, Hillsborough, Knightdale, Carthage, Chapel Hill, Siler City, Roseboro, Aberdeen, and Norlina 231 PM EDT Sat Mar 15 2025 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT SUNDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...A portion of central North Carolina. * WHEN...From 8 AM to 8 PM EDT Sunday. * IMPACTS...Gusty winds will blow around unsecured outdoor objects. Tree limbs could be blown down and result in scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CBL
4 follow-up statements
181 WWUS72 KRAH 160134 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 934 PM EDT Sat Mar 15 2025 NCZ021>023-038-039-073-074-083-160930- /O.CON.KRAH.WI.Y.0003.250316T0900Z-250316T1800Z/ Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-Montgomery- Anson- Including the cities of Winston-Salem, Lexington, Troy, High Point, Wadesboro, Graham, Archdale, Thomasville, Albemarle, Greensboro, Polkton, Burlington, Asheboro, and Mebane 934 PM EDT Sat Mar 15 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 2 PM EDT SUNDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Alamance, Anson, Davidson, Forsyth, Guilford, Montgomery, Randolph, and Stanly Counties. * WHEN...From 5 AM to 2 PM EDT Sunday. * IMPACTS...Gusty winds will blow around unsecured outdoor objects. Tree limbs could be blown down and result in scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ007>011-024>028-040>043-075>078-084>086-088-089-160930- /O.CON.KRAH.WI.Y.0003.250316T1200Z-250317T0000Z/ Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash- Edgecombe-Chatham-Wake-Johnston-Wilson-Moore-Lee-Harnett-Wayne- Richmond-Scotland-Hoke-Cumberland-Sampson- Including the cities of Lillington, Cary, Enfield, Ellerbe, Spring Hope, Camp Mackall, Southern Pines, Raeford, Aberdeen, Durham, Fayetteville, Raleigh, Roanoke Rapids, Warrenton, Princeville, Henderson, Carrboro, Hillsborough, Clayton, Siler City, Oxford, Pinehurst, Rockingham, Dunn, Franklinton, Pittsboro, Carthage, Clinton, Selma, Goldsboro, Louisburg, Scotland Neck, Hope Mills, Wake Forest, Rocky Mount, Buies Creek, Norlina, Creedmoor, Tarboro, Wilson, Sanford, Roxboro, Rougemont, Angier, Kittrell, Laurinburg, Erwin, Wagram, Roseboro, Spring Lake, Nashville, Knightdale, Chapel Hill, Apex, and Smithfield 934 PM EDT Sat Mar 15 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT SUNDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...A portion of central North Carolina. * WHEN...From 8 AM to 8 PM EDT Sunday. * IMPACTS...Gusty winds will blow around unsecured outdoor objects. Tree limbs could be blown down and result in scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ GIH
592 WWUS72 KRAH 160834 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 434 AM EDT Sun Mar 16 2025 NCZ021>023-038-039-073-074-083-161800- /O.CON.KRAH.WI.Y.0003.250316T0900Z-250316T1800Z/ Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-Montgomery- Anson- Including the cities of Lexington, Troy, Polkton, High Point, Graham, Burlington, Mebane, Albemarle, Wadesboro, Winston-Salem, Thomasville, Greensboro, Archdale, and Asheboro 434 AM EDT Sun Mar 16 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...South winds 15 to 20 mph with gusts up to 45 mph expected. * WHERE...Northwest and southern Piedmont. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured outdoor objects. Tree limbs could be blown down and result in scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ007>011-024>028-040>043-075>078-084>086-088-089-170000- /O.CON.KRAH.WI.Y.0003.250316T1200Z-250317T0000Z/ Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash- Edgecombe-Chatham-Wake-Johnston-Wilson-Moore-Lee-Harnett-Wayne- Richmond-Scotland-Hoke-Cumberland-Sampson- Including the cities of Rocky Mount, Norlina, Kittrell, Fayetteville, Clinton, Selma, Wilson, Oxford, Rougemont, Sanford, Hope Mills, Ellerbe, Henderson, Raleigh, Princeville, Spring Hope, Louisburg, Durham, Carthage, Enfield, Laurinburg, Siler City, Nashville, Cary, Goldsboro, Dunn, Chapel Hill, Apex, Roxboro, Lillington, Scotland Neck, Buies Creek, Knightdale, Creedmoor, Roanoke Rapids, Carrboro, Franklinton, Southern Pines, Pittsboro, Tarboro, Roseboro, Raeford, Wake Forest, Warrenton, Rockingham, Erwin, Camp Mackall, Spring Lake, Aberdeen, Smithfield, Pinehurst, Angier, Clayton, Hillsborough, and Wagram 434 AM EDT Sun Mar 16 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Northeast Piedmont, Sandhills and Coastal Plain. * WHEN...From 8 AM this morning to 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured outdoor objects. Tree limbs could be blown down and result in scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AS
367 WWUS72 KRAH 161219 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 819 AM EDT Sun Mar 16 2025 NCZ007>011-024>028-040>043-075>078-084>086-088-089-170000- /O.CON.KRAH.WI.Y.0003.000000T0000Z-250317T0000Z/ Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash- Edgecombe-Chatham-Wake-Johnston-Wilson-Moore-Lee-Harnett-Wayne- Richmond-Scotland-Hoke-Cumberland-Sampson- Including the cities of Camp Mackall, Warrenton, Carrboro, Ellerbe, Goldsboro, Norlina, Chapel Hill, Cary, Siler City, Pittsboro, Sanford, Nashville, Fayetteville, Kittrell, Durham, Aberdeen, Raeford, Angier, Spring Hope, Enfield, Smithfield, Rocky Mount, Clayton, Wake Forest, Knightdale, Erwin, Dunn, Lillington, Spring Lake, Roxboro, Pinehurst, Southern Pines, Scotland Neck, Clinton, Rougemont, Selma, Raleigh, Carthage, Roanoke Rapids, Apex, Hope Mills, Hillsborough, Oxford, Creedmoor, Franklinton, Buies Creek, Wagram, Henderson, Wilson, Louisburg, Rockingham, Roseboro, Laurinburg, Princeville, and Tarboro 819 AM EDT Sun Mar 16 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...A portion of central North Carolina. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured outdoor objects. Tree limbs could be blown down and result in scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ021>023-038-039-073-074-083-161800- /O.CON.KRAH.WI.Y.0003.000000T0000Z-250316T1800Z/ Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-Montgomery- Anson- Including the cities of Archdale, Thomasville, Mebane, Burlington, Greensboro, Polkton, Asheboro, Lexington, Troy, Winston-Salem, Wadesboro, High Point, Albemarle, and Graham 819 AM EDT Sun Mar 16 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Alamance, Anson, Davidson, Forsyth, Guilford, Montgomery, Randolph, and Stanly Counties. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured outdoor objects. Tree limbs could be blown down and result in scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CBL
091 WWUS72 KRAH 161758 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 158 PM EDT Sun Mar 16 2025 NCZ007>011-024>028-040>043-075>078-084>086-088-089-161900- /O.CAN.KRAH.WI.Y.0003.000000T0000Z-250317T0000Z/ Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash- Edgecombe-Chatham-Wake-Johnston-Wilson-Moore-Lee-Harnett-Wayne- Richmond-Scotland-Hoke-Cumberland-Sampson- Including the cities of Camp Mackall, Warrenton, Carrboro, Ellerbe, Goldsboro, Norlina, Chapel Hill, Cary, Siler City, Pittsboro, Sanford, Nashville, Fayetteville, Kittrell, Durham, Aberdeen, Raeford, Angier, Spring Hope, Enfield, Smithfield, Rocky Mount, Clayton, Wake Forest, Knightdale, Erwin, Dunn, Lillington, Spring Lake, Roxboro, Pinehurst, Southern Pines, Scotland Neck, Clinton, Rougemont, Selma, Raleigh, Carthage, Roanoke Rapids, Apex, Hope Mills, Hillsborough, Oxford, Creedmoor, Franklinton, Buies Creek, Wagram, Henderson, Wilson, Louisburg, Rockingham, Roseboro, Laurinburg, Princeville, and Tarboro 158 PM EDT Sun Mar 16 2025 ...WIND ADVISORY IS CANCELLED... Wind gusts will decrease behind the line of storms. The threat has ended. $$ NCZ021>023-038-039-073-074-083-161900- /O.CAN.KRAH.WI.Y.0003.000000T0000Z-250316T1800Z/ Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-Montgomery- Anson- Including the cities of Archdale, Thomasville, Mebane, Burlington, Greensboro, Polkton, Asheboro, Lexington, Troy, Winston-Salem, Wadesboro, High Point, Albemarle, and Graham 158 PM EDT Sun Mar 16 2025 ...WIND ADVISORY WILL EXPIRE... The threat has ended. $$ CBL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this wind advisory went out at Mar 15, 2:30 PM EDT, 1 minute earlier.
Area forecast discussion, Mar 15, 2:30 PM EDT, 1 minute before
Area Forecast Discussion National Weather Service Raleigh NC 230 PM EDT Sat Mar 15 2025 .SYNOPSIS... A warm front will move across the region this evening. A strong storm system is expected to affect the region Sunday, bringing windy conditions and a chance for strong or severe thunderstorms. High pressure builds back in Monday. && .NEAR TERM /THROUGH THIS EVENING/... As of 230 PM Saturday... Satellite data shows clearing across much of eastern NC this afternoon while much of western NC is socked in with low ceilings and visibilities. The warm front located to the south of our region is starting to lift to the north this afternoon but will take its time to lift across our region this afternoon and evening. As this occurs expect a southerly wind to be prominent with a slight up tick in winds/gusts. Also, as the front lifts a few spotty light showers could develop, as seen on radar as of around 230pm a few light isolated showers are already starting to develop in the Sandhills region. These are expected to shift to the north/northeast over the next few hours and clear out of the region by sunset. Only light amounts of 0.01” to 0.02” are expected with these light showers. Temperatures are on track this afternoon with highs expected in the 60s northwest to low/mid 70s south. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... As of 230 PM Saturday... * A threat for damaging winds, brief tornadoes, strong gradient winds and potential urban flooding exist for Sun. * Residents of central NC are strongly encouraged to stay weather aware and informed Sunday and should prepare to take swift and immediate action if a tornado warning(s) is issued. A strong upper trough and associated strong deep-layer southwesterly flow ahead of the trough, highlighted by a +100kt H5 jet and a 60-70 kt wind maximum at H8, will move east across the area Sunday, and will precede the passage of a cold front that will cross the area Sunday night. This energetic system will bring a risk of multiple hazards across central NC. 1) Strong non-convective wind threat: The aforementioned strong background winds will bring a threat of isolated to widely scattered wind damage. Expect sustained winds of 20 to 25 mph, gust to 30-40 mph at times, with some locally higher gusts possible late Saturday night across the NW Piedmont, and then area-wide Sunday. A wind advisory has been issued for all central NC, but segmented with an earlier onset late tonight(09z) across the western Piedmont and then around daybreak(12z)across the remainder of the forecast area. 2) Damaging winds, isolated tornadoes, and severe hail: How much BL/sfc destabilization will be realized across central NC remains one of the biggest unknowns, especially given the likely re- development of an extensive stratus cloud layer this evening and tonight and if/how/where/when it will erode ahead of the lead pre- frontal convective squall line. This will play a critical role in ultimately determining severe intensity and coverage. A broken line of strong storms, adjoined in proximity to the powerful low-level jet, is expected to be moving east into the western Piedmont around 12z(8am). The severe threat is expected to ramp up during the mid/late morning and into the afternoon as sfc temps potentially warm into the lower 70s across central and then eastern NC. The development of weak BL destablization of 500-750 J/KG would yield an increasing severe threat and strengthening of embedded updrafts/cells within this broken line. The strong/severe cells will be capable of producing swaths of enhanced wind damage and isolated supercells capable of producing a quick tornadic touchdown. Hail is also possible with the stronger cells, especially if discrete cells develop along or ahead of the line. There is generally good model agreement that this lead band will exit the eastern/coastal plain counties around 21z. However, the arrival of upper trough dynamics and accompanying mid-level speed maximum/steep lapse rates aloft, is expected to lead to secondary re- development of showers and storms across the area. Model spread is high wrt convective coverage and intensity with the second round, with some of the model guidance suggesting the potential for even more robust instability profiles with continued strong shear during the later afternoon and early evening. In fact, HREF time series severe probabilities show a bi-modal distribution in both wind and hail, especially along and east of the 1-95 corridor, with one maximum during the early afternoon, followed by a secondary during the evening, before diminishing. 3) Storm total rainfall of 0.50"-1" is expected, with some isolated/higher amounts possible. Given the potential for training and high rainfall rates within the convective line, isolated/localized instances of minor flooding is possible, mainly in urban/poor drainage environments. Rain chances will persist overnight, especially across the eastern half of the forecast area as the deep upper trough and cold front moves into the area. Lows ranging from mid 40s NW to mid 50s SE. &&. .LONG TERM /MONDAY THROUGH SATURDAY/... As of 230 PM Saturday... Mon: The surface cold front is expected to push through the region from northwest to southeast in the morning to afternoon hours, though the cold air may lag until the evening. Some gusty winds from the north and northwest will be favored, but much lower than Sun. Gusts of 15- 25 mph will be possible. The upper trough, with its axis over the SE US, will still need to push through and pivot east during the afternoon to early evening. With that, cloud cover will be prevalent for the morning and afternoon, along with a chance of rain. The chance of rain will be highest mainly east of US-1 and along the Coastal Plain. That rain chance should diminish by late afternoon. Highs will generally be in the low to mid 60s, highest in the SE. As the trough lifts out in the evening, high pressure will settle in and winds will turn calm with clearing skies. Lows Mon night will be quite cold in the upper 30s to around 40. A few spots over the Piedmont will dip into the mid 30s. Tue-Sat: Ridging from the TN valley slides east on Tue and is overtop us on Wed. Surface high pressure over the SE US will shift into the NE Gulf and northern FL at the same time, allow for return SSW flow. Highs should return above normal during this time in the upper 60s/low 70s Tue and mid/upper 70s Wed. Guidance depicts another storm system tracking into the Great Lakes late in the week on Thu, with a trailing cold front moving through sometime Thu. The GFS continues to be faster than the model consensus, bringing it through in the morning as opposed to the afternoon or evening in the other guidance. As a result of this time difference, highs could stay mild through late week. The cold front will bring a chance of showers during the day. Models still vary on the overall coverage so have kept low-end 30 percent probabilities. Regardless, it could be another windy system with gusts of 25-35 mph possible. Yet another system is poised to approach by Sat, though guidance and ensembles show much of the energy skirting to our north over the Mid- Atlantic region. As such, have kept the forecast dry for the moment. After a brief cool down Fri in the 60s, we return above normal by Sat with highs back close to 70. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... As of 120 PM Saturday... Clouds are beginning to clear from the southeast this afternoon with eastern TAF sites currently VFR. The NW sites are still socked in with LIFR conditions with 2-3SM visbys and 200 to 300 foot ceilings holding on. RDU is right in the middle with currently IFR conditions and 900 foot ceilings as of the 17z ob. As the clearing reaches RDU expect them to come to VFR in the next hour or two. VFR conditions are expected to reach the NW sites this afternoon resulting in all sites getting to VFR for the afternoon and evening hours. Gusts will pick up across the region this afternoon therefore added gusts in the TAFs for each site. These gusts are continuing through the 24 hour TAF period. LLWS is also going to be a aviation concern this evening as a the surface warm front lifts north and the upper level ridge moves offshore and the trough moves into the Mid- Atlantic region. Winds at the 2k ft range are expected to start 5z- 6z with 40kt to 50kt winds lasting through much of the overnight and morning hours. Kept in the TAF through the 18z TAF time frame as hi- res model data and sounds show it continuing through the early afternoon Sunday. LLWS could be cut short with the timing of the incoming cold front and strength of the low level jet and surface winds. Either way it will be poor flying conditions beginning around 10/11z in the west with a line of storms traveling east over the CWA through the afternoon and early evening hours Sunday with pre and post frontal gusts and showers associated with the cold front. Beyond 18z Sunday: Strong and gusty winds will continue through the Sunday evening hours diminishing CWA wide by midnight. With the front moving out of the area Sunday evening VFR conditions are expected to return west to east through the evening hours. VFR conditions are expected to continue through much of the upcoming week before another weak disturbance moves across the region Thursday bringing the next chance for sub-VFR conditions. && .RAH WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 8 AM to 8 PM EDT Sunday for NCZ007>011-024>028- 040>043-075>078-084>086-088-089. Wind Advisory from 5 AM to 2 PM EDT Sunday for NCZ021>023-038-039- 073-074-083. && SYNOPSIS...Badgett NEAR TERM...CA SHORT TERM...CBL LONG TERM...AK AVIATION...CA
Hazardous weather outlook, Mar 15, 5:10 AM EDT, 9 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 510 AM EDT Sat Mar 15 2025 NCZ007>011-021>028-038>043-073>078-083>086-088-089-160915- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 510 AM EDT Sat Mar 15 2025 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Areas of fog this morning may become locally dense in spots around or shortly after sunrise before gradually clearing by mid morning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms with strong to locally damaging wind gusts and brief tornadoes will be possible on Sunday. Localized flash flooding, particularly in urban areas, will also be possible Sunday. Outside of storms, winds will become increasingly windy Saturday night through Sunday, with gusts of 35 to 45 mph possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Mar 15, 10:00 AM EDT, 4 hours 31 minutes before
Special Weather Statement National Weather Service Raleigh NC 1000 AM EDT Sat Mar 15 2025 NCZ007>011-021>028-038>043-073>078-083>086-088-089-151630- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham- Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne- Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- Including the cities of Roxboro, Oxford, Creedmoor, Henderson, Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington, Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro, Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, Hope Mills, Clinton, and Roseboro 1000 AM EDT Sat Mar 15 2025 ...PATCHY DENSE FOG THIS MORNING... Patchy dense fog with visibilities as low as one quarter mile is expected until 12 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down and leave extra distance ahead of you in case a sudden stop is needed.
Nearby
Wind Advisories in North Carolina, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.